A1 Journal article (refereed)
Extremal polynomials in stratified groups (2018)

Le Donne, E., Leonardi, G. P., Monti, R., & Vittone, D. (2018). Extremal polynomials in stratified groups. Communications in Analysis and Geometry, 26(4), 723-757. https://doi.org/10.4310/CAG.2018.v26.n4.a3

JYU authors or editors

Publication details

All authors or editors: Le Donne, Enrico; Leonardi, Gian Paolo; Monti, Roberto; Vittone, Davide

Journal or series: Communications in Analysis and Geometry

ISSN: 1019-8385

eISSN: 1944-9992

Publication year: 2018

Volume: 26

Issue number: 4

Pages range: 723-757

Publisher: International Press

Publication country: United States

Publication language: English

DOI: https://doi.org/10.4310/CAG.2018.v26.n4.a3

Publication open access: Other way freely accessible online

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/63330

Web address where publication is available: https://arxiv.org/abs/1307.5235

Keywords: polynomials; differential geometry; algebra

Free keywords: abnormal extremals; extremal polynomials; Carnot groups; sub-Riemannian geometry

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 2

Last updated on 2023-27-02 at 09:36